JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GLOBAL EXISTENCE AND BLOW-UP FOR A DEGENERATE REACTION-DIFFUSION SYSTEM WITH NONLINEAR LOCALIZED SOURCES AND NONLOCAL BOUNDARY CONDITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GLOBAL EXISTENCE AND BLOW-UP FOR A DEGENERATE REACTION-DIFFUSION SYSTEM WITH NONLINEAR LOCALIZED SOURCES AND NONLOCAL BOUNDARY CONDITIONS
LIANG, FEI;
  PDF(new window)
 Abstract
This paper deals with a degenerate parabolic system with coupled nonlinear localized sources subject to weighted nonlocal Dirichlet boundary conditions. We obtain the conditions for global and blow-up solutions. It is interesting to observe that the weight functions for the nonlocal Dirichlet boundary conditions play substantial roles in determining not only whether the solutions are global or blow-up, but also whether the blowing up occurs for any positive initial data or just for large ones. Moreover, we establish the precise blow-up rate.
 Keywords
degenerate reaction-diffusion system;nonlocal boundary conditions;blow-up;blow-up rate;
 Language
English
 Cited by
 References
1.
J. R. Anderson, Local existence and uniqueness of solutions of degenerate parabolic equations, Comm. Partial Differential Equations 16 (1991), no. 1, 105-143. crossref(new window)

2.
J. R. Anderson and K. Deng, Global existence for degenerate parabolic equations with a nonlocal forcing, Math. Methods Appl. Sci. 20 (1997), no. 13, 1069-1087. crossref(new window)

3.
D. G. Aronson, M. G. Crandall, and L. A. Peletier, Stabilization of solutions of a degenerate nonlinear diffusion problem, Nonlinear Anal. 6 (1982), no. 10, 1001-1022. crossref(new window)

4.
D. E. Carlson, Linear Thermoelasticity, Encyclopedia, Vol. Via/2, Springer Berlin 1972.

5.
Y. P. Chen and C. H. Xie, Blow-up for a porous medium equation with a localized source, Appl. Math. Comput. 159 (2004), no. 1, 79-93.

6.
W. A. Day, Extensions of property of heat equation to linear thermoelasticity and other theories, Quart. Appl. Math. 40 (1982), 319-330.

7.
W. A. Day, A decreasing property of solutions of parabolic equations with applications to thermoelasticity, Quart. Appl. Math. 40 (1983), no. 4, 468-475.

8.
K. Deng and H. A. Levien, The role of critical exponents in blow-up theorems: The sequel, J. Math. Anal. Appl. 243 (2000), no. 1, 85-126. crossref(new window)

9.
W. B. Deng, Global existence and finite time blow up for a degenerate reaction-diffusion system, Nonlinear Anal. 60 (2005), no. 5, 977-991. crossref(new window)

10.
W. B. Deng, Y. X. Li, and C. H. Xie, Blow-up and global existence for a nonlocal degenerate parabolic system, J. Math. Anal. Appl. 277 (2003), no. 1, 199-217. crossref(new window)

11.
J. I. Diaz and R. Kerser, On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium, J. Differential Equations 69 (1987), no. 3, 368-403. crossref(new window)

12.
E. Dibenedetto, Degenerate Parabolic Equations, Springer, New York, 1993.

13.
Lili. Du, Blow-up for a degenerate reaction-diffusion system with nonlinear localized sources, J. Math. Anal. Appl. 324 (2006), no. 1, 304-320. crossref(new window)

14.
Z. W. Duan, W. B. Deng, and C. H. Xie, Uniform blow-up profile for a degenerate parabolic system with nonlocal source, Comput. Math. Appl. 47 (2004), no. 6-7, 977- 995. crossref(new window)

15.
A. Friedman, Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions, Quart. Appl. Math. 44 (1986), no. 3, 401-407.

16.
A. Friedman and B. Mcleod, Blow-up of positive solutions of similinear heat equations, Indiana Univ. Math. J. 34 (1985), no. 2, 425-447. crossref(new window)

17.
H. A. Levien, The role of critical exponents in blow-up theorems, SIAM Rev 32 (1990), 262-288. crossref(new window)

18.
H. A. Levien and P. E. Sacks, Some existence and nonexistence theorems for solutions of degenerate parabolic equations, J. Differential Equations 52 (1984), 135-161. crossref(new window)

19.
F. C. Li and C. H. Xie, Global existence and blow-up for a nonlinear porous medium equation, Appl. Math. Lett. 16 (2003), 185-192. crossref(new window)

20.
F. C. Li, Existence and blow-up for a degenerate parabolic equation with nonlocal source, Nonlinear Anal. 52 (2003), 523-534. crossref(new window)

21.
H. L. Li and M. X. Wang, Blow-up behaviors for semilinear parabolic systems coupled in equations and boundary conditions, J. Math. Anal. Appl. 304 (2005), no. 1, 96-114. crossref(new window)

22.
C. V. Pao, Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions, J. Comput. Appl. Math. 88 (1998), no. 1, 225-238. crossref(new window)

23.
C. V. Pao, Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions, J. Comput. Appl. Math. 136 (2001), no. 1-2, 227-243. crossref(new window)

24.
P. Souplet, Blow-up in nonlocal reaction-diffusion equations, SIAM J. Math. Anal. 29 (1998), no. 6, 1301-1334. crossref(new window)

25.
M. X. Wang, Blow-up rates for semilinear parabolic systems with nonlinear boundary conditions, Appl. Math. Lett. 16 (2003), no. 2, 169-175.

26.
L. Z. Zhao and S. N. Zheng, Critical exponent and asymptotic estimates of solutions to parabolic systems with localized nonlinear sources, J. Math. Anal. Appl. 292 (2004), no. 2, 621-635. crossref(new window)

27.
S. N. Zheng and L. H. Kong, Roles of weight functions in a nonlinear nonlocal parabolic system, Nonlinear Anal. 68 (2008), no. 8, 2406-2416. crossref(new window)